Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi, Can use of ciprodex cause a sty in the

Hi,

Can use of ciprodex cause a sty in the eye as a side effect? The last time I used this I developed a sty in my eye and then had vertigo. Currently I have another sty in the eye. I am concerned about this as well as the possibility of experiencing vertigo again.

Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi! i have a stye on my upper left eye lid, and it seems like it s getting worse as the days go. i ve had it for 3 days now, how long do they...

Loading Online Doctors....